# SDR SWIA2020032749417

- Difficulty date: February 17, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EXTERNAL SKIN HAS FOUR CHAFES ALONG STGR27 BETWEEN FS969.00 Â€“ FS977.00. (MARKED)   (C-CHECK) RO 3/25/2020   REPAIRED EXTERNAL SKIN ALONG STGR27 BETWEEN FS969 - FS977 REF REO. COMPLIED WITH TASK CARD STRUCTURAL MAJOR REPAIR (**RII**). LEAK CHECK GOOD
